# SDR DALA2017010900164

- Difficulty date: December 26, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 39,954 hours, 33,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK AT 2A, 2D AND 3D.  REPLACED DAMAGED SEAT TRACK.
